MAUDE Adverse Event Report: CORDIS CORPORATION S.M.A.R.T.; STENT, SUPERFICIAL FEMORAL ARTERY

CORDIS CORPORATION S.M.A.R.T.; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number C10080SB
Health Effect - Clinical Codes Cardiac Arrest (1762); Death (1802); Perforation (2001); Extubate (2402)
Date of Event 11/22/2019
Type of Reportable Event Death
Event or Problem Description
Middle-aged female underwent a cardiac catherization utilizing cutting balloon catheter to restore flow to existing stent re-stenosis.The procedure was complicated by an ellis type iii perforation requiring emergent pericardiocentesis, pigtail drain placement, prolonged intracoronary balloon inflation to control bleeding into the pericardium, and covered stent placement for final stabilization of the artery.Patient arrested during procedure, requiring several rounds of cpr, intubation / mechanical ventilation, high dose inotropic support and intra-aortic balloon pump (iabp) placement to achieve stabilization.Patient was transferred to the icu where she endured another cardiac arrest and unfortunately expired.

Brand Name
S.M.A.R.T.
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
CORDIS CORPORATION
14201 n.w. 60th ave.
miami lakes FL 33014
MDR Report Key9804981
Report Number9804981
Device Sequence Number2921793
Product Code NIP
UDI-Device Identifier20705032024690
UDI-Public(01)20705032024690
Combination Product (Y/N)N
Initial Reporter StateWI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2020
Report Date (Section F) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC10080SB
Device Catalogue NumberC10080SB
Device Lot Number17726139
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/09/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Weight83
Date Report Sent to FDA02/28/2020